Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2018, Article ID 7212795, 18 pages
Research Article

Global Stability of an Economic Model with a Continuous Delay of Kaldor Type Modified

UFR de Mathématiques et Informatique Université Félix Houphouët Boigny d’Abidjan Cocody 22 BP 582 Abidjan 22, Côte d’Ivoire

Correspondence should be addressed to Tetchi Albin N’guessan; moc.liamg@ihctetnibla and Sahoua Hypolithe Okou A Kpetihi; moc.liamtoh@ihitepkauoko

Received 7 March 2018; Revised 13 May 2018; Accepted 17 May 2018; Published 2 August 2018

Academic Editor: Dongfang Li

Copyright © 2018 Aka Fulgence Nindjin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. F. Nindjin, A. Tetchi N'Guessan, H. Okou, and K. Thiban Tia, “Cyclic growth and global stability of economic dynamics of Kaldor type in two dimensions,” International Journal of Differential Equations, Art. ID 2062819, 12 pages, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  2. A. F. Nindjin, A. T. N’Guessan, H. Okou, and K. T. Tia, “Bifurcations of an economic dynamics of a modified Kaldor type in two dimensions,” Global Journal of Pure and Applied Mathematics, vol. 2017, pp. 7855–7877, 2017, View at Publisher · View at Google Scholar
  3. H.-W. Lorenz, Nonlinear Dynamical Economics and Chaotic Motion, Springer, Berlin, Germany, 1993. View at MathSciNet
  4. F. D. Chen, X. Y. Liao, and Z. K. Huang, “The dynamic behavior of N-species co-operation system with continuous time delays and feedback controls,” Applied Mathematics and Computation, vol. 181, no. 2, pp. 803–815, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. E. Beretta and Y. Kuang, “Geometric stability switch criteria in delay differential systems with delay dependent parameters,” SIAM Journal on Mathematical Analysis, vol. 33, no. 5, pp. 1144–1165, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus